# SDR C2XA05SH129

- Difficulty date: November 7, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145EP
- Aircraft serial: 145049
- Aircraft time: 15,743 hours, 14,026 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14526850401
- Condition: Chafed
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK MAINTENANCE FOUND AFT LOWER SIDE OF APU FIREWALL RIVET HEAD WITH DAMAGE.  MAINTENANCE REPAIRED APU LOWER FIREWALL SKIN DAMAGE I/A/W EC 5330-01521. AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
